. Annexe, Maximal regularity and Hardy spaces

A. Benyi, C. Demeter, A. R. Nahmod, C. Thiele, R. H. Torres et al., Modulation invariant bilinear T(1)-Theorem. submitted, 2007.

A. Benyi, A. R. Nahmod, and R. H. Torres, Sobolev space estimates and symbolic calculus for bilinear pseudodifferential operators, Journal of Geometric Analysis, vol.132, issue.2, pp.431-453, 2006.
DOI : 10.1007/BF02922061

J. Bergh, J. L. Ofstr¨omofstr¨, and . Ofstr¨om, Interpolation Spaces : An Introduction, 1976.
DOI : 10.1007/978-3-642-66451-9

D. Bilyk and L. Grafakos, A new way of looking at distributional estimates ; applications for the bilinear Hilbert transform, Proc. 7th Int. Conf. on Harmonic Analysis and Partial Differential Equations [El Escorial Collectanea Mathematica, pp.141-169, 2004.

D. Bilyk and L. Grafakos, Distributional estimates for the bilinear hilbert, Journal of Geometric Analysis

N. Burq, P. Gerard, and N. Tzvetkov, Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schr??dinger equations, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.38, issue.2, pp.255-301, 2005.
DOI : 10.1016/j.ansens.2004.11.003

A. P. Calder´oncalder´, A. Calder´on, and . Zygmund, On Singular Integrals, American Journal of Mathematics, vol.78, issue.2, pp.289-309, 1956.
DOI : 10.2307/2372517

R. Coifman and Y. Meyer, Audeì a des opérateurs pseudo-différentiels. SMF. Astérisque 57, 1978.

R. R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Transactions of the American Mathematical Society, vol.212, pp.315-331, 1975.
DOI : 10.1090/S0002-9947-1975-0380244-8

R. R. Coifman and Y. Meyer, Commutateurs d'int??grales singuli??res et op??rateurs multilin??aires, Annales de l???institut Fourier, vol.28, issue.3, pp.177-202, 1978.
DOI : 10.5802/aif.708

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, Global Well-Posedness for Schr??dinger Equations with Derivative, SIAM Journal on Mathematical Analysis, vol.33, issue.3, pp.649-669, 2001.
DOI : 10.1137/S0036141001384387

M. Cwikel and C. Fefferman, The canonical seminorm on weak L 1, Studia Math, vol.78, pp.275-278, 1980.

C. Demeter, T. Tao, and C. Thiele, Maximal multilinear operators, Transactions of the American Mathematical Society, vol.360, issue.09
DOI : 10.1090/S0002-9947-08-04474-7

URL : http://arxiv.org/abs/math/0510581

C. Fefferman, Pointwise Convergence of Fourier Series, The Annals of Mathematics, vol.98, issue.3, pp.551-571, 1973.
DOI : 10.2307/1970917

D. Fremlin, Tensor products of Banach lattices, Mathematische Annalen, vol.14, issue.2, pp.87-110, 1974.
DOI : 10.1007/BF01344164

L. Grafakos, Classical and Modern Fourier Analysis. Pearson Education, 2004.

L. Grafakos and X. Li, Uniform bounds for the bilinear Hilbert transforms, I, Annals of Mathematics, vol.159, issue.3, pp.889-933, 2004.
DOI : 10.4007/annals.2004.159.889

L. Grafakos and R. Torres, Multilinear Calder??n???Zygmund Theory, Advances in Mathematics, vol.165, issue.1, pp.124-164, 2002.
DOI : 10.1006/aima.2001.2028

C. Kenig and E. M. Stein, Multilinear estimates and fractional integration, Mathematical Research Letters, vol.6, issue.1, pp.1-15, 1999.
DOI : 10.4310/MRL.1999.v6.n1.a1

M. Lacey, The Bilinear Maximal Functions Map into L p for 2/3 < p ??? 1, The Annals of Mathematics, vol.151, issue.1, pp.35-57, 2000.
DOI : 10.2307/121111

M. Lacey and C. Thiele, Lp estimates for the bilinear Hilbert transform, Proc. Nat. Acad. Sci. USA 94, pp.33-35, 1997.
DOI : 10.1073/pnas.94.1.33

M. Lacey and C. Thiele, L p Estimates on the Bilinear Hilbert Transform for 2 < p < &#8734, The Annals of Mathematics, vol.146, issue.3, pp.693-724, 1997.
DOI : 10.2307/2952458

M. Lacey and C. Thiele, On the Calderón conjectures for the bilinear Hilbert transform, Proc. Nat. Acad. Sci. USA 95, pp.4828-4830, 1998.

M. Lacey and C. Thiele, On Calderon's Conjecture, The Annals of Mathematics, vol.149, issue.2, pp.475-496, 1999.
DOI : 10.2307/120971

X. Li, Uniform Bounds for the Bilinear Hilbert Transforms, II, Revista Matem??tica Iberoamericana, vol.22, issue.3, pp.1069-1126, 2006.
DOI : 10.4171/RMI/483

J. L. Lions and J. Peetre, Sur Une Classe D???Espaces D???Interpolation, Publications math??matiques de l'IH??S, vol.XIV, issue.1, pp.5-68, 1964.
DOI : 10.1007/BF02684796

C. Muscalu, T. Tao, and C. Thiele, Multi-linear operators given by singular multipliers, Journal of the American Mathematical Society, vol.15, issue.02, pp.469-496, 2002.
DOI : 10.1090/S0894-0347-01-00379-4

C. Muscalu, T. Tao, and C. Thiele, Uniform estimates on paraproducts, Journal d'Analyse Math??matique, vol.15, issue.1, pp.369-384, 2002.
DOI : 10.1007/BF02868481

C. Muscalu, T. Tao, and C. Thiele, Uniform estimates on multi-linear operators with modulation symmetry, Journal d'Analyse Math??matique, vol.157, issue.2, pp.255-309, 2002.
DOI : 10.1007/BF02786579

C. Muscalu, T. Tao, and C. Thiele, L p estimates for the biest II. The Fourier case, Mathematische Annalen, vol.329, issue.3, pp.427-461, 2004.
DOI : 10.1007/s00208-003-0508-8

E. M. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Transactions of the American Mathematical Society, vol.88, issue.2, pp.430-466, 1958.
DOI : 10.1090/S0002-9947-1958-0112932-2

E. M. Stein, Singular integrals and differentiability properties of functions, 1970.

E. M. Stein, Harmonic analysis : Real variable Methods, Orthogonality, and Oscillatory Integrals, 1993.

E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, 1971.

E. Terwilleger, Boundedness for a bilinear model sum operator on R n . preprint

A. Uchiyama, Hardy Spaces on the Euclidean Space, 2001.
DOI : 10.1007/978-4-431-67905-9

G. K. Alexopoulos, Sub-Laplacians with drift on Lie groups of polynomial volume growth, Memoirs of the American Mathematical Society, vol.155, issue.739, 2002.
DOI : 10.1090/memo/0739

P. Auscher, On $L^p$ estimates for square roots of second order elliptic operators on $\mathbb{R}^n$, Publicacions Matem??tiques, vol.48, pp.159-186, 2004.
DOI : 10.5565/PUBLMAT_48104_08

P. Auscher, On necessary and sufficient conditions for L p estimates of Riesz transforms associated to elliptic operators on R n and related estimates. Memoirs of Amer, Math. Soc, vol.186, issue.871, 2007.

P. Auscher, F. Bernicot, and J. Zhao, Maximal H 1 regularity of the Cauchy Problem, 2007.

P. Auscher, T. Coulhon, X. T. Duong, and S. Hofmann, Riesz transform on manifolds and heat kernel regularity, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.37, issue.6, 2005.
DOI : 10.1016/j.ansens.2004.10.003

URL : https://hal.archives-ouvertes.fr/hal-00096334

P. Auscher, S. Hofmann, M. Lacey, A. Mcintosh, and P. Tcha-mitchian, The Solution of the Kato Square Root Problem for Second Order Elliptic Operators on \Bbb R n, The Annals of Mathematics, vol.156, issue.2, pp.633-654, 2002.
DOI : 10.2307/3597201

P. Auscher and J. M. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part I: General operator theory and weights, Advances in Mathematics, vol.212, issue.1
DOI : 10.1016/j.aim.2006.10.002

URL : https://hal.archives-ouvertes.fr/hal-00331495

P. Auscher and E. Russ, Hardy spaces and divergence operators on strongly Lipschitz domains of Rn, Journal of Functional Analysis, vol.201, issue.1, pp.148-184, 2003.
DOI : 10.1016/S0022-1236(03)00059-4

S. Blunck and P. Kunstmann, Weighted norm estimates and maximal regularity, Adv. in Diff. Equa, vol.7, issue.12, pp.1513-1532, 2002.

S. Blunck and P. Kunstmann, Calderón-Zygmund theory for nonintegral operators and the H ? -calculus, Rev. Mat. Iber, vol.19, issue.3, pp.919-942, 2003.

S. Bu, C. Le, and M. , H p -maximal regularity and operator valued multipliers on Hardy spaces. preprint, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00477650

P. Cannarsa and V. Vespri, On maximal L p regularity for the abstract Cauchy problem, Boll. Un. Mat. Ital. B, vol.5, issue.61, pp.165-175, 1986.

D. C. Chang, S. G. Krantz, and E. M. Stein, Hp Theory on a Smooth Domain in RN and Elliptic Boundary Value Problems, Journal of Functional Analysis, vol.114, issue.2, pp.286-347, 1993.
DOI : 10.1006/jfan.1993.1069

M. Christ, A T (b)-theorem with remarks on analytic capacity and the Cauchy integral, Coll. Math, vol.61, pp.601-628, 1990.

R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bulletin of the American Mathematical Society, vol.83, issue.4, pp.569-645, 1977.
DOI : 10.1090/S0002-9904-1977-14325-5

T. Coulhon and X. T. Duong, Riesz transforms for 1 ? p ? 2, Transactions of the American Mathematical Society, vol.351, issue.03, pp.1151-1169, 1999.
DOI : 10.1090/S0002-9947-99-02090-5

T. Coulhon and X. T. Duong, Maximal regularity and kernel bounds : observations on a theorem by Hieber and Prüss, Adv. Differential Equations, vol.5, issue.1-3, pp.343-368, 2000.

T. Coulhon and D. Lamberton, Régularité L p pour leséquationsleséquations d'´ evolution, Publ. Math. Univ. Paris VII, vol.26, pp.155-165, 1986.

L. De and S. Un, applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine, ARend. Sem. Mat. Univ. Padova, vol.34, pp.205-223, 1964.

X. T. Duong and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, Journal of the American Mathematical Society, vol.18, issue.04, pp.943-973, 2005.
DOI : 10.1090/S0894-0347-05-00496-0

X. T. Duong and L. Yan, New function spaces of BMO type, the John-Nirenberg inequality, interpolation, and applications, Communications on Pure and Applied Mathematics, vol.43, issue.10, pp.1375-1420, 2005.
DOI : 10.1002/cpa.20080

J. Dziuba´nskidziuba´ and . Dziuba´nski, Atomic decomposition of H p spaces associated with some Schrödinger operators, Indiana Univ. Math. J, vol.47, pp.75-98, 1998.

J. Dziuba´nskidziuba´ and . Dziuba´nski, Spectral Multipliers for Hardy Spaces Associated with Schr??dinger Operators with Polynomial Potentials, Bulletin of the London Mathematical Society, vol.32, issue.5, pp.571-581, 2000.
DOI : 10.1112/S0024609300007311

J. Dziuba´nskidziuba´ and . Dziuba´nski, Note on H 1 spaces related to degenerate Schrödinger operators, Ill. Jour. Math, vol.49, issue.4, 2005.

J. Dziuba´nskidziuba´, J. Dziuba´nski, and . Zienkiewicz, Hardy spaces H1 for Schr??dinger operators with compactly supported potentials, Annali di Matematica Pura ed Applicata (1923 -), vol.46, issue.3, pp.315-326, 2005.
DOI : 10.1215/S0012-7094-79-04603-9

C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta Mathematica, vol.129, issue.0, pp.137-193, 1971.
DOI : 10.1007/BF02392215

G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes, vol.28, 1982.

J. Garcia-cuerva, J. L. Rubio-de, and F. , Weighted Norm Inequalities and Related Topics. North-Holland mathematics studies, 1985.

L. Grafakos, Classical and Modern Fourier Analysis. Pearson Education, 2004.
DOI : 10.1007/978-0-387-09432-8

A. Grigor-'yan, The heat equation on noncompact Riemannian manifolds. (russian), Mat. Sb, vol.182, issue.1, pp.55-87, 1991.

S. Guerre-delabriéredelabri´delabriére, L p -regularity of the Cauchy problem and the geometry of Banach spaces, Illinois J. Math, vol.39, issue.4, pp.556-566, 1995.

M. Hieber, J. Pr¨usspr¨, and . Pr¨uss, Heat kernels and maximal L p -L q estimates for parabolic evolution equations. Comm. Partial Differential Equations 22 nO.9- 10, pp.1647-1669, 1997.

S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators. prepint, 2007.
DOI : 10.1007/s00208-008-0295-3

URL : http://arxiv.org/abs/math/0611804

P. Kunstmann and L. Weis, Maximal L p -regularity for Parabolic Equations, Fourier Multiplier Theorems and $H^\infty$ -functional Calculus, Lecture Notes in Math, pp.65-311, 1855.
DOI : 10.1007/978-3-540-44653-8_2

J. M. Martell, Desigualdades con pesos en el Analysis de Fourier : de los espacios de tipo homogéneo a las medidas no doblantes, 2001.

E. Russ, H 1 ? L 1 boundedness of Riesz transforms on Riemannian manifolds and on graphs, Potential Analysis, vol.14, issue.3, pp.301-330, 2001.
DOI : 10.1023/A:1011269629655

L. Saloff-coste, Parabolic Harnack inequality for divergence-form second-order differential operators. Potential Anal, pp.429-467, 1995.
DOI : 10.1007/978-94-011-0085-4_9

E. M. Stein, Singular integrals and differentiability properties of functions, 1970.

E. M. Stein, Harmonic analysis : Real variable Methods, Orthogonality, and Oscillatory Integrals, 1993.

D. W. Stroock and S. R. Varadhan, Multidimensional processes, 1979.

N. Th and . Varopoulos, Fonctions harmoniques sur les groupes de Lie, C. R. Acad. Sci. Paris Sér. I Math, vol.304, issue.17, pp.519-521, 1987.

N. Th, L. Varopoulos, T. Saloff-coste, and . Coulhon, Analysis and geometry on groups, Cambridge Tracts in Mathematics, vol.100, 1992.

L. Weiss, Operator???valued Fourier multiplier theorems and maximal $L_p$-regularity, Mathematische Annalen, vol.319, issue.4, pp.735-758, 2001.
DOI : 10.1007/PL00004457